# SDR 00FDEA00271

- Difficulty date: April 18, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BS 480 - 590, LBL 45, WL 208.  *S/D*  REMOVED AND REPLACED PER SRM 51-30-2, 51-10-2, 51-30-5 & 53-10-5.
